# SDR REXA2019101491460

- Difficulty date: September 29, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM6703565501
- Condition: Corroded
- Location: Bs 1047-1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FLOOR SUPPORT SILL IN STA. FS= 1047 TO FS= 1088 AT BAGGAGE BAY.  CORROSION ON LH FLOOR SUPPORT SILL BTW FS 1047-1088 AT BAGGAGE BAY WAS REMOVED PER CRJ-900 SRM 53-00-45-201-001-A01 PAR. 6B. AREA WAS MEASURED AND FOUND WITHIN LIMITS PER CRJ-900 SRM 53-00-45-201-001-A01 PAR. 6B, TABLE 3.
